# SDR SWI2025F01743

- Difficulty date: November 18, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N308SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000872
- Aircraft time: 12,142 hours, 8,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SPRINGS ON DOOR SLIDE FLOOR FITTINGS AT AFT PAX DOOR AFT FITTING AND FWD SVC DOOR FWD FITTING.   REMOVED AND REPLACED  SPRINGS ON DOOR SLIDE FLOOR FITTINGS AT AFT PAX DOOR AFT FITTING AND FWD SVC DOOR FWD FITTING. IAW AMM 53-23-21, 53-10-25.
